Abortion - Pro Choice Views/abortion

Advertisement


Question
Hey I'm 22 and form birmingham west midlands. I had an abortion 2 weeks ago a week afta my abortion I started taking my oral pill but 9 days after my abortion I had sex with my bf unprotected he did nt ejaculate and it was only for a short while the next day I went and took the morning afta pill. I'm jus realy wurried now. And I'm feelin realy sick all the time and realy tired the last 3days.. What are my chances of being pregnant 9days after my abortion? and the chances of the morning afta pill working succesfuly in my case ?"
Thank u

Answer
These syptoms are due to the combination of the pills.  However, if you check a urine pregnancy test in 2 weeks, it should be negative.  If it is positive, you need to have an ultrasound.  You are suppose to use condoms for 2 weeks after starting the pill.  

Abortion - Pro Choice Views

All Answers


Answers by Expert:


Ask Experts

Volunteer


Doctor Joan

Expertise

I can answer medical questions related to ending early pregnancy (up to 12 weeks). I have expertise in the abortion pill (RU486), the Aspiration Procedure (Manual Vacuum Aspiration) and surgical abortion. I can help you to understand the procedures, what to expect, possible complications. Please do not ask "private" questions so that other women can learn from your experience. Please tell me what country you are from so that I can better help you.

Experience

I am a family doctor who is an expert in early abortion care. I have provided abortions for over 12 years.

Organizations
National Abortion Federation American Association of Family Physicians

Education/Credentials
Harvard Medical School

©2016 About.com. All rights reserved.